# SDR AALA200802253

- Difficulty date: August 31, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 67,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA EXTERIOR EMERGENCY LIGHTS AT LOWER FORWARD AND AFT OVERWING EMERGENCY EXIT DOOR.  REPLACED BATTERY PACK FOR EXTERIOR EMERGENCY LIGHTS AT LOWER FORWARD AND AFT OVERWING EMERGENCY EXIT DOOR.  SYSTEM GROUND CHECKED NORMAL OPS.
